# SDR CA041021002

- Difficulty date: October 19, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BS2173
- Condition: Corroded
- Location: Elt
- Component: Elt, Dornemargln
- Component part number: ELT6
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) BATTERY LEAK CAUSING CORROSION EATING THE CASING AND DESTROYING THE TRANSMITTER.
